# SDR YENA2022012800032

- Difficulty date: January 27, 2022
- Submitted: January 28, 2022
- Operation: Air carrier
- Aircraft: N657JB
- Make and model: Airbus A320-232
- Aircraft serial: 3119
- Aircraft time: 52,019 hours, 18,637 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: None
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT # 172, FLL-LGA (AIR TURNBACK TO FLL). R1 DOOR LOUD HUMMING NOISE AND VIBRATION ABOVE FL100 AND VERY BAD ABOVE FL250 - FLOOR VIBRATING, SMOOTH LANDING, NORMAL @ LANDING NOT OVERWEIGHT;  INSPECTED R1 DOOR IAW AMM 52-11-00. CONDITION OF DOOR SEALS AND DOOR OPERATION NORMAL. INSPECTED FWD FUSELAGE AVIONICS ACCESS DOORS AND AREAS IAW AMM 05-28-00 NO FAULT FOUND, PRESSURIZED A/C IAW AMM 05-53-00 ALL CHECKS NORMAL. PERFORMED INSPECTION FOR OVERWEIGHT LANDING IAW AMM  05-51-11. A/C OK FOR SERVICE.
